Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS
   
Mobile Device Pairing
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)

 

$ 2$-sphere bundles over compact surfaces


Author: Paul Melvin
Journal: Proc. Amer. Math. Soc. 92 (1984), 567-572
MSC: Primary 57R22; Secondary 55R25, 57S15
MathSciNet review: 760947
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: Closed $ 4$-manifolds which fiber over a compact surface with fiber a sphere are classified, and the fibration is shown to be unique (up to diffeomorphism).


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 57R22, 55R25, 57S15

Retrieve articles in all journals with MSC: 57R22, 55R25, 57S15


Additional Information

DOI: http://dx.doi.org/10.1090/S0002-9939-1984-0760947-4
PII: S 0002-9939(1984)0760947-4
Article copyright: © Copyright 1984 American Mathematical Society